# SDR USAA061459

- Difficulty date: December 29, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 20,332 hours, 20,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLOORBEAM 1292 BETWEEN C16 & C20 CORRODED.  FLOORBEAM REMOVED & REPLACED PER SRM 51-72-11; CORR TASK JA-220-53500; LEVEL 1, DEFECT SIZE:  5 EACH .5 X 3 INCH, 1 EACH 2 X 3 INCHES.
